# SDR SWAA2017060614111

- Difficulty date: May 30, 2017
- Submitted: June 6, 2017
- Operation: Air carrier
- Aircraft: N265WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32522
- Aircraft time: 36,423 hours, 21,443 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Web
- Part number: 111A11111
- Condition: Cracked
- Location: Lt Mlg Ww
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT MAIN LANDING GEAR FORWARD WALL BULKHEAD WEB CRACKED AT LBL 46, APPROX. 13" FROM BOTTOM OF FUSELAGE.  / REPAIRED WEB PER SRM.
